SmartFeedSmartFeed          

Porsche Hangout


WELCOME - YOU ARE CURRENTLY VIEWING 419EATER AS A GUEST

By joining our community you will have the ability to post topics and access other forums reserved for members. Registration is quick, simple and absolutely free. Join our community today by clicking here.

ScamWarners.com - Internet Anti-Fraud Center - now open!


 There comes a time when it has to end (2000 miles ridden)

View next topic
View previous topic
 
Post new topicReply to topic
Author Message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Mon Jun 23, 2008 6:15 pm Reply with quoteBack to top

I have not ridden for a week, I was sick for a while and then the weather wasn't great with the strong winds, so I decided to take a time out. Got back on the bike today, apparently, today was a 7mph wind, I don't think so, I had to stop for a breather 4 times in the first 2 miles and at times I was struggling to get over 7mph average speed over the shingle track, not sure if that was all totally down to the wind, but I could hardly breath, lungs were hurting, most likely down to not using them for the last week and smoking heavily again Embarassed, the lungs gradually opened up and I got to the foot of the South Downs Way in Eastbourne, I turned around there and made my way home, the return trip with the wind behind was lovely.

Jun 16th to Jun 22nd: No riding, sick for a few days and very windy the days after that

Jun 23rd

Top speed 27.9 mph (cycle path & steep road)
Avg speed = 13.3 mph
Distance = 40.22 miles
Time 03:01:29

Pulse before ride = 72 bpm's
Pulse after ride = 104 bpm's 6:30pm
Pulse 10 minutes later = 94 bpm's 6:40pm
Pulse 20 minutes later = 92 bpm's 6:50pm
Pulse 60 minutes later = 90 bpm's 7:30pm

Total miles ridden = 1132.47

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Jun 25, 2008 10:47 pm Reply with quoteBack to top

I didn't go out yesterday, after Mondays longish ride following 7 days without riding, I felt as if I had never been on a bike before, because yesterday and Monday night I felt crippled, thighs were killing me and I got cramp in both calves, never thought it would be that bad after having a little time off Confused

I went out for a short ride tonight, got to 9.5 miles and started getting a bad pain up the inside of my thigh towards the top of the leg, I have had that in the same place before, a groin pulling type pain, I had to stop pedalling as it was getting bad, I free wheeled for a bit and used my left leg to pedal, the pain eased up slightly, so I got out of the saddle to pedal and it didn't hurt at all, decided to call it a night at that point rather than pull something, hopefully it will be alright tomorrow, log for tonight:

Jun 24th: No riding, too sore to ride after previous days ride

Jun 25th

Top speed 21.6 mph (flat cycle path)
Avg speed = 14.8 mph
Distance = 10.31 miles
Time 41:34:9

Pulse before ride = 66 bpm's
Pulse after ride = 108 bpm's 11:06pm
Pulse 10 minutes later = 94 bpm's 11:16pm
Pulse 20 minutes later = 84 bpm's 11:26pm
Pulse 60 minutes later = 80 bpm's 12:06am

Total miles ridden = 1142.78

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Tue Jul 01, 2008 7:28 pm Reply with quoteBack to top

Now, July 1st today, all my computer problems are hopefully behind me and I am going to try and make up the miles I missed out on last month, I took it pretty easy today as I don't want to be aching tomorrow, like I was after having the previous 7 days off, where I felt like I had never ridden before and all cramped up, log for today:

June 26th to June 30th, No riding due to computer disasters

Jul 1st

Top speed 27.9 mph (cycle path & steep road)
Avg speed = 13.1 mph
Distance = 31.65 miles
Time 02:24:36

Pulse before ride = 64 bpm's
Pulse after ride = 116 bpm's 6:59pm
Pulse 10 minutes later = 96 bpm's 7:09pm
Pulse 20 minutes later = 90 bpm's 7:19pm
Pulse 60 minutes later = 84 bpm's 7:59pm

Total miles ridden = 1174.43

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
lotta
Baiting Guru


Joined: 08 Jun 2005
Posts: 13613
Location: 2 Speckled Cct Springfield Lakes QLD 4300


PostPosted: Tue Jul 01, 2008 8:58 pm Reply with quoteBack to top

Not bad at all for not having been out for a week. Very Happy

_________________
<a href="/forum/donate.php">[Click here to donate to 419Eater.com]</a> Lead Support Contact for Missing Posts - (pm me)

Nigeria bank kills South Africa Netherlands Netherlands United Kingdom United Kingdom United Kingdom United Kingdom Spain Spain Spain United Arab Emirates
star star
Mortar Nurse Nastys Audi TT Mc Fry

Alan James Watson (AKA Bi Gal, AKA Big Al, AKA De Master Yoda) -2007, 2008, 2009, 2010 "Doos of the year" award winner

Frederick Fokker:
"I am giving you about a month to get your act together, i am cutting you and the eater a bit of slack"
Dec 11, 2007

Elton Purple Flower Black Ribbon Flying Monkey
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Jul 02, 2008 7:53 pm Reply with quoteBack to top

Cheers Lotta, at least I wasn't hurting as much this time as when I had time off before.

It was pretty much black clouds all day and rained several times on and off, but at around 6:30pm it brightened up and the sun came out, a little too late in the day for doing a long run, so I kept it short with a run to the Star Inn pub which is on the quiet back road to Pevensey, then home again, I'll go out again in about an hour and do 10 miles or so along the sea front or to the end of Bexhill seafront and back, log for this evening:

Jul 2nd

Top speed 31.9 mph (cycle path hill)
Avg speed = 14.4 mph
Distance = 17.59 miles
Time 01:13:02

Pulse before ride = 70 bpm's
Pulse after ride = 102 bpm's 8:20pm
Pulse 10 minutes later = 92 bpm's 8:30pm
Pulse 20 minutes later = 84 bpm's 8:40pm
Pulse 60 minutes later = (I'll edit it in later) bpm's 9:20pm

Total miles ridden = 1192.02

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Jul 02, 2008 10:35 pm Reply with quoteBack to top

Not long in from my night ride, I pushed hard all the way, out of the saddle sprinting a fair bit, resulting in my highest average speed so far, I think the previous best before this was 15mph, or was it 14.9mph, I'm glad I went back out again tonight, I could just as easily have sat on my backside, but I wanted to make the most of the weather as it's forecast rain all week and very windy towards the weekend, with winds possibly up to around 25mph if the forecast is correct, log for tonight:

Jul 2nd (2nd ride of the day)

Top speed 22.0 mph (flat cycle path)
Avg speed = 15.4 mph (personal best average speed)
Distance = 10.32 miles
Time 39:58:0

Pulse before ride = 74 bpm's
Pulse after ride = 108 bpm's 11:04pm
Pulse 10 minutes later = 90 bpm's 11:14pm
Pulse 20 minutes later = 82 bpm's 11:24pm
Pulse 60 minutes later = (I'll edit it in later) bpm's 12:04am

Total miles ridden = 1202.34

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Thu Jul 03, 2008 10:55 pm Reply with quoteBack to top

Just in from my night ride, it's pretty blowy out there, and my lungs were at boiling point fairly quickly, as they always are when I face the dreaded wind, I even had to stop once each time on my way back in to the wind along the seafront, just a quick 30 second rest to give them a breather, they felt fine after that, it always takes a little time to get them going as I sit here at the computer all day and don't do any warm up before going out, I get up, get my cycling clothes on and go out the door, log for tonight:

Jul 3rd

Top speed 22.0 mph (flat cycle path)
Avg speed = 14.5 mph
Distance = 10.29 miles
Time 42:28:7

Pulse before ride = 72 bpm's
Pulse after ride = 106 bpm's 11:12pm
Pulse 10 minutes later = 86 bpm's 11:22pm
Pulse 20 minutes later = 76 bpm's 11:32pm
Pulse 60 minutes later = 76 bpm's 12:12am

Total miles ridden = 1212.63

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Corona
Eater's sweetheart


Joined: 21 Sep 2006
Posts: 8633
Location: On ya left!


PostPosted: Fri Jul 04, 2008 5:15 am Reply with quoteBack to top

Cool

_________________
Pretty Rose Pretty Rose Pretty Rose pony pony pony Nurse Nastys Audi TT Nurse Nastys Audi TT Nurse Nastys Audi TT GoatGoatGoatEaster EggEaster 2015Mc Fry Mc Fry
Mortarx? Closed lad accountsx? Pith Helmet
Free Pastor Frank
An Eater's Sweetheart Safari
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Fri Jul 04, 2008 7:17 pm Reply with quoteBack to top

I planned on doing a longer ride today, got ready, picked the bike up to go down the stairs and one of the damn bottle cages snapped off Evil or Very Mad, it was one of those cheap Lidl or Aldi ones, so, that's the long ride cancelled as one bottle of water isn't enough, I'll get a replacement from Halfords tomorrow.

Anyway, I decide to go to Pevensey instead, now, it's been bright and sunny all day long, no sign of rain, not a drop, the wind is behind me and I'm going a nice pace, I get to the 7 mile point and feel slight heavy rain drops coming down, typical, I press on to the 9 mile point and the rain is getting heavier, sky looks horrible, I can't be bothered getting caught in in anything torrential and turn back in to the wind, rain in my eyes, stinging from the sweat running down my face, I get to within about 100 yards of my flat and the rain stops, don't you just love the weather, always perfect timing Rolling Eyes, might pop out later tonight for another 10 miles, log for today:

Jul 4th

Top speed 24.2 mph (flat cycle path)
Avg speed = 14.6 mph
Distance = 18.01 miles
Time 01:13:56

Pulse before ride = 66 bpm's
Pulse after ride = 98 bpm's 7:37pm
Pulse 10 minutes later = 82 bpm's 7:47pm
Pulse 20 minutes later = 80 bpm's 7:57pm
Pulse 60 minutes later = 74 bpm's 8:37pm

Total miles ridden = 1230.64

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Fri Jul 04, 2008 10:51 pm Reply with quoteBack to top

Not long in from my night ride, that was a proper struggle, the wind is a lot worse than it was for the earlier ride, although the average speed is similar to earlier, that's because I had to push like hell just to keep up to around 12mph in to the wind, really hard work, I'd had enough at 5 miles and wanted to come in, but I gave myself a kick and kept on for the usual distance, I was glad when it was done, tomorrow might be a rest day, as I have ridden 98.17 miles over the last 4 days, log for tonight.

Jul 4th (2nd ride of the day)

Top speed 24.1 mph (flat cycle path)
Avg speed = 14.4 mph
Distance = 10.31 miles
Time 42:53:3

Pulse before ride = 76 bpm's
Pulse after ride = 108 bpm's 11:08pm
Pulse 10 minutes later = 92 bpm's 11:18pm
Pulse 20 minutes later = 82 bpm's 11:28pm
Pulse 60 minutes later = 76 bpm's 12:08am

Total miles ridden today = 28.32
Total miles ridden = 1240.95

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Jul 05, 2008 10:33 pm Reply with quoteBack to top

I was going to have a rest day today, but I went out anyway, it was supposed to be windier than it was, but not as bad as the next 2 days are forecast to be with winds up to 30mph, the wind was coming in of the sea virtually side on today, so it wasn't to bad, I took a short leisurely ride in the late afternoon/early evening as I wanted to take some photos, I didn't bother taking my pulse for that ride, I went out again tonight, rode over to Bexhill and back, tomorrow will be the rest day, possibly the day after as well, depending on weather conditions, logs for earlier and tonight:

Jul 5th

Top speed 19.1 mph (flat cycle path)
Avg speed = 11.5 mph
Distance = 6.90 miles
Time 35:50:9

-----------------------------

Jul 5th (2nd ride of the day)

Top speed 30.5 mph (cycle path hill)
Avg speed = 13.8 mph
Distance = 12.02 miles
Time 52:09:8

Pulse before ride = 70 bpm's
Pulse after ride = 98 bpm's 10:55pm
Pulse 10 minutes later = 80 bpm's 11:05pm
Pulse 20 minutes later = 76 bpm's 11:15pm
Pulse 60 minutes later = 76 bpm's 11:55pm

Total miles ridden today = 18.92
Total miles ridden = 1259.87

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery

Last edited by Scam Patroller on Sat Jul 05, 2008 11:00 pm; edited 1 time in total
View user's profileSend private message
Slightlyoutofit
Baiting Guru


Joined: 13 Feb 2007
Posts: 14310
Location: Foraging for Nuts.


PostPosted: Sat Jul 05, 2008 10:49 pm Reply with quoteBack to top

How much weight have you lost over the last 6 months doing this, SP?

And what about waist size? You must have lost quite a few inches?

_________________
Star pony pony pony Nurse Nastys Audi TT Purple Flower Whip
Safari Jolly Roger Mortar Closed lad accounts Cellphone United Kingdom

God will see you true for all this you have done to me you bastard. - Collins Kalu
MAY THE HAND THAT TYPE ON KEYBORD BECOME STRICKEN AND TRANSMIT VIRUS TO YOU ENTIRE BODY. - Dr Linda Akeem
oh what a mess its time cabbage punks like u will be expose for trully what they are. - David Cole
View user's profileSend private messageYahoo MessengerSkype Name
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Jul 05, 2008 10:54 pm Reply with quoteBack to top

@ Slightly, I am currently 12 stone 5 after tonights ride, I was 14 stone when I started riding, I was about a 38 waist back them, now my 34 waist jeans need a belt on them, I can get in to my 32 waist trousers but they are just a little tight, shouldn't be long before they fit correctly.

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Thu Jul 10, 2008 10:41 pm Reply with quoteBack to top

I was hoping there were only going to be a couple of days of bad weather, but nothing ever goes as planned, the 6th, 7th and 8th were like gale force winds, 30mph+ and gusts recorded at nearly 50mph, then on the 9th it poured down for most of the day, it's pretty soul destroying when you start the month well, get a good few rides in and then the damn weather gets in the way, I feel I'm making progress and then get knocked back backwards again, anyway, managed to get out for a bit tonight, it's still a bit blowy out there, but a lot better than it has been, tomorrow is forcast 22mph winds, but after that the wind is dropping, the weekend looks good, lets see if it holds true, log for tonight:

Jul 6th to Jul 9th: No riding, gale force winds and rain

Jul 10th

Top speed 26.0 mph (flat cycle path)
Avg speed = 14.1 mph
Distance = 12.61 miles
Time 53:34:2

Pulse before ride = 66 bpm's
Pulse after ride = 102 bpm's 11:11pm
Pulse 10 minutes later = 88 bpm's 11:21pm
Pulse 20 minutes later = 80 bpm's 11:31pm
Pulse 60 minutes later = 76 bpm's 12:11am

Total miles ridden = 1272.48

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sat Jul 12, 2008 10:44 pm Reply with quoteBack to top

I had a lousy night on the 10th, didn't get to bed until after 3:30am, then my heart kept missing beats while I was trying to get to sleep, and after dropping off, it missed beats whilst sleeping causing me to wake up again numerous times, resulting in virtually no sleep at all, so I was too tired to go out at all yesterday, last night wasn't much better, late night again and had about 3 and a 1/2 hours sleep, wanted to go out today as it was nice weather, but I was completely lifeless, no energy whatsoever, I even started to fall asleep at the computer today, and that's unheard of for me, I had to have an hours kip in the afternoon, felt a bit better tonight and had a ride, I'll definitely be getting an early night tonight and doing a longish ride tomorrow, log for tonight:

Jul 11th: No riding, tired from lack of sleep

Jul 12th

Top speed 29.1 mph (cycle path hill)
Avg speed = 14.4 mph
Distance = 15.58 miles
Time 01:04:51

Pulse before ride = 64 bpm's
Pulse after ride = 100 bpm's 11:12pm
Pulse 10 minutes later = 88 bpm's 11:22pm
Pulse 20 minutes later = 82 bpm's 11:32pm
Pulse 60 minutes later = 74 bpm's 12:12am

Total miles ridden = 1288.06

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
SlapHappy
Baiting Guru


Joined: 15 May 2006
Posts: 9612
Location: Floating up and down with happiness.


PostPosted: Sat Jul 12, 2008 11:31 pm Reply with quoteBack to top

Looks like tomorrow, you'll hit 1300 miles. Thumbs up on sticking to it!
And how do you like your new skinny clothes? Wink Very Happy clapping Thumbs up

_________________
Sand Timer x Reven U., Fats Walla, Donny
Safari x10 Sand Timer X2 MM:Mikex2, JohnK, [email protected], Ob1, Armstrong, Ismail, TG&Friend
Safari x3 Nancy, Security Guy, Robert Accra-Tamale
Safari Safari Sand Timer (19 mo.) Tina and Joe's Safari - Accra to Niger & Timbucktu
Safari Safari [email protected] & Charlie -Wulugu Or Bust Safari- Lagos to Paga & Tokwari X2 - 3800mi.
Golden Pith x3 H3ctor & [email protected] - Yankar1 & Parakou
Safari x2 Charles and Friend-Amsterdam to Vatican
Safari Issac to Chad
Be A Cool Cat, Like Me Trophy Videos Cool Stuff
pony pony Closed lad accounts Mortar Goat Easter Egg 2011
View user's profileSend private messageSkype Name
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Sun Jul 13, 2008 6:56 pm Reply with quoteBack to top

Cheers SlapHappy, I don't think I will ever stop riding now I'm back in to it, best thing I ever did was getting back on the bike!

I had a ride this afternoon, the forecast was for low winds, but the headwind was actually pretty bad along the coast and I struggled to start with.

I went over to Pevensey, then headed along the main road towards Bexhill, I decided to turn off towards a place called Hooe, there are some lovely back roads and quaint houses around there, I passed a gaited driveway, with a nice property at the end of a very long lawn which caught my eye, when I say the lawn was long, it was probably getting on for the length of a couple of football pitches, well nearly, with a drive leading up to the house next to it, I liked the look of it, the eye was drawn towards the house, so I decided to take a photo of it, I could see a couple of people in front of the house, and they were looking my way, I was trying to get the settings right on the camera, as the shots were coming out over exposed or under exposed, suddenly, the electric gates started to open, and from the left of the gate, an Australian man appeared and asked what I was doing, he must have come all the way up to me under cover of the bushes to surprise me lol, at least I think he was an Australian, either that, or a New Zealander with a dodgy accent Smile

I said, it's ok, I'm just taking a photo of the house, he said it seemed a bit unusual, I said, well, it's a nice view leading to the house, he agreed. If I see something I like when I'm out, I take a photo of it, simple as that, I think he thought I was up to no good, maybe he thought I was doing a reccy and am part of a gang that robs nice houses, I gave him the url for my website where I log my rides, to show him I take some photos whilst out on some of my rides, and he wrote the website address down, so he might read this, he seemed ok about it in the end, he even said, nice bike, at that point, I knew he had no taste in bikes Smile

Anyway, I managed to get a bit over 30 miles in today, wanted to do more, but I still haven't got round to getting a second replacement bottle for the bike, which I should have done by now, so I only had about a litre of drink out with me, which wasn't really enough, I did plan to take some money to buy some mineral water from the garage, but we had relatives around today and I forgot my money in my rush to get out, I will go out an do another another 15 miles tonight, probably, log for today:

Jul 13th

Top speed 30.5 mph (cycle path hill)
Avg speed = 14.3 mph
Distance = 31.22 miles
Time 02:10:46

Pulse before ride = 62 bpm's
Pulse after ride = 116 bpm's 6:24pm
Pulse 10 minutes later = 88 bpm's 6:34pm
Pulse 20 minutes later = 84 bpm's 6:44pm
Pulse 60 minutes later = 84 bpm's 7:24pm

Total miles ridden = 1319.28

[edit]

Just in from my night ride, it's great riding weather tonight, only the lightest of breezes, I did a loop through Bexhill to Coombe Beach train station, back round again to Bexhill and then home,

Jul 13th (2nd ride of the day)

Top speed 25.0 mph (cycle path hill)
Avg speed = 14.3 mph
Distance = 15.40 miles
Time 01:04:36

Pulse before ride = 82 bpm's
Pulse after ride = 96 bpm's 11:13pm
Pulse 10 minutes later = 86 bpm's 11:23pm
Pulse 20 minutes later = 78 bpm's 11:33pm
Pulse 60 minutes later = 78 bpm's 12:13am

Total miles ridden today = 46.62
Total miles ridden = 1334.68

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Mon Jul 14, 2008 10:57 pm Reply with quoteBack to top

Just in from my night ride, I did the same loop as last night, I encountered some chav scum in a car tonight, they shouted something at me as I entered the Bexhill promenade, then drove off still shouting, I did my loop, was making my way back through Bexhill, I had got two thirds of the way up Galley Hill, when I saw the beam of headlights behind me, I thought to myself, surely it can't be them, so I braced my self as the car went past and it was loads of loud screams with their windows down, I got to the top of the hill, which is a dead end, and they slammed the car in to reverse as I hit the top and I veered towards them slightly, by now they had closed their windows, brave chavs Rolling Eyes, I gave them a popular hand sign and a few expletives and they shouted back from behind their closed window and drove off, I wish I had a light bike and some bike skills, I could have ridden over their bonnet and roof Very Happy. I got a new second bottle cage today, now I just need some non windy weather to get some long rides in, log for tonight:

Jul 14th

Top speed 26.2 mph (cycle path hill)
Avg speed = 14.3 mph
Distance = 15.43 miles
Time 01:04:33

Pulse before ride = 68 bpm's
Pulse after ride = 94 bpm's 11:15pm
Pulse 10 minutes later = 88 bpm's 11:25pm
Pulse 20 minutes later = 80 bpm's 11:35pm
Pulse 60 minutes later = (I'll edit it in later) bpm's 12:15am

Total miles ridden = 1350.11

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
Connie L. Gus
Moderator


Joined: 07 Oct 2005
Posts: 6403
Location: Somewhere over the rainbow


PostPosted: Tue Jul 15, 2008 4:09 am Reply with quoteBack to top

What a horrible experience SP. For a flashlight I use one of these handlebar mounted and two other lower power lights on my helmet.

http://www.dealextreme.com/details.dx/sku.12325
Read the user comments.

The price is delivered to your door but you will need a charger and at least one battery. I use the Trustfire series of batteries and charger. They work well. The manufacturer says 900 lumens, my best guess is at least 700 which makes it twenty times more powerful than a double D Maglight and also more powerful than a lot of cheap car headlights.
If you are going to use only one light, mount it on your head. That way you can point to what you want to blind. Laughing Two modes is more usable than 8 modes for a bike light.

Edit to say, I rode 76 miles today, 30 yesterday and 9 on Saturday. The 9 mile run was up a 1200 foot hill in two miles and kicked my butt.

At mile 70 today a person riding with me asked if I wanted to pound these three guys that just passed us and started to look back at us repeatedly. He told me to tell them we started riding at 6:30 in the morning and that we were on mile 70. Not thinking, I put the hammer down, caught up to them, asked where they started from and how nice the day was. I then did what my riding partner said to do and immediately felt badly for it. These guys were decked out in full kit but not worthy. We were all in teeshirts and not jerseys because we were using multiple bags for food. I felt so badly when they slowed down that I let them use my chain lube to kill their drive train noise. They slowed down even more. My riding partner then pointed out how slow they had become because now they doubted their abilities, equipment and had been passed by women. How pointless. I just got caught up in the moment just as some of the riders in this car must have been. Its a mob mentality that turns people into stupid monsters.

_________________
Mortar x8 Purple Flower Easter Egg
LISTEN TO ME WHAT DO YOU TAKE ME FOR ONE OF THOSE CHEAP CROOK OR WHAT -tobi donito
Closed lad accounts-a few, United Nations
LISTEN I CAN NOT TAKE YOUR SHIT ANY LONGER WE HAVE WHROTE A PETITION AGAINST YOU TO THE FBI WITH ALL OUR EVIDENCE YOU ARE INTO PROSTITUTION,DRUG DEALING, FORGERY, CREDIT CARDS FORGRY WESTEN UNION FALSIFICATION,DRUGING MEN,COMMETING MURDER, STEALING, DRUNCARD, ALL THIS WE HAVE THE EVIDENCE TO PROOF OUR CASE AGAINST YOU.-Johnson Hill
SafariI am not finding it any funny...Henry A., Lagos, Nigeria to Cotonou, Benin, WIMPed
Safari I am stranderd. Henry A. Lagos to Accra, WIMPed for 67 days.
* Help Keep Eater Running - Click here to donate
View user's profileSend private message
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Tue Jul 15, 2008 11:10 pm Reply with quoteBack to top

@ Connie, spot on, mob mentality always takes over, maybe one of them might get braver next time and get out of the car so I can weight the f*cker in Evil or Very Mad, that light sounds great, I will sort myself out some decent lighting once the autumn comes around.

I had another lousy nights sleep last night, went to bed around 2:00am, couldn't sleep, had to get up at 3:40am as my heart was continually missing beats again, eventually got to sleep some time after 5:00am, I think maybe I am getting too much nicotine as I was recently given 20 ounces of duty free tobacco, and I have been smoking a hell of a lot, just can't seem to cut down no matter how hard I try, I have will power to do a lot of things, but cutting smoking is always a dead loss when I try, anyway, I was too tired to ride during the day today, so it was my usual night loop, log for tonight:

Jul 15th

Top speed 26.3 mph (cycle path hill)
Avg speed = 14.1 mph
Distance = 15.70 miles
Time 01:06:28

Pulse before ride = 66 bpm's
Pulse after ride = 102 bpm's 11:08pm
Pulse 10 minutes later = 86 bpm's 11:18pm
Pulse 20 minutes later = 80 bpm's 11:28pm
Pulse 60 minutes later = 76 bpm's 12:08am

Total miles ridden = 1365.81

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery
View user's profileSend private message
tandenberg
Not quite a Newb


Joined: 05 May 2008
Posts: 45
Location: Somewhere over the rainbow...


PostPosted: Wed Jul 16, 2008 12:08 am Reply with quoteBack to top

You've been doing great so far. I've been on a weight loss mission myself for the past 5 months. At the beginning of my latest deployment I weighed 235lbs, and at the moment I've cut down to 213lbs. I don't have access to a bike out here (or even a car for that matter) so it's all been due to running, weightlifting, and some MMA-style fighting with the buddies. My goal is to get under the 200lbs mark, which hasn't happened since high school. At least I'm over halfway there. I still have 10 more months of deployment left, and not much else to do, and that makes it easier.
View user's profileSend private messageAIM AddressSkype Name
Connie L. Gus
Moderator


Joined: 07 Oct 2005
Posts: 6403
Location: Somewhere over the rainbow


PostPosted: Wed Jul 16, 2008 1:34 am Reply with quoteBack to top

Great going tandenberg. You really don't need a bike, but they are not expensive. Maybe second hand? A garage or boot sale? The secret to losing weight is to eat sensibly and work off more calories than you are taking in.

Cut out the excessive tobacco SP. I received my college alumni magazine today. I found out a Dutch friend of mine died of a heart attack. He was not overweight but never gave up hand rolling Turkish tobacco.

_________________
Mortar x8 Purple Flower Easter Egg
LISTEN TO ME WHAT DO YOU TAKE ME FOR ONE OF THOSE CHEAP CROOK OR WHAT -tobi donito
Closed lad accounts-a few, United Nations
LISTEN I CAN NOT TAKE YOUR SHIT ANY LONGER WE HAVE WHROTE A PETITION AGAINST YOU TO THE FBI WITH ALL OUR EVIDENCE YOU ARE INTO PROSTITUTION,DRUG DEALING, FORGERY, CREDIT CARDS FORGRY WESTEN UNION FALSIFICATION,DRUGING MEN,COMMETING MURDER, STEALING, DRUNCARD, ALL THIS WE HAVE THE EVIDENCE TO PROOF OUR CASE AGAINST YOU.-Johnson Hill
SafariI am not finding it any funny...Henry A., Lagos, Nigeria to Cotonou, Benin, WIMPed
Safari I am stranderd. Henry A. Lagos to Accra, WIMPed for 67 days.
* Help Keep Eater Running - Click here to donate
View user's profileSend private message
Wright B Hindyou
Elite Baiter


Joined: 11 May 2004
Posts: 1795
Location: Bangkok


PostPosted: Wed Jul 16, 2008 9:07 am Reply with quoteBack to top

^^SP
As a regular pushbiker myself, I'm interested to know what is the highest pulse rate you get on a ride? Do you get up into the 140s or 150s when pushing it hard?

_________________
"YOU ARE A DISGRACE TO HUMANITY" - Douglas Minning

"bastard like you, I will kill you with my hand, son of nobody. May your soul rust in help." - Titi Andrew

"I trusted you very much without knowing that you are a drug addit person" - Emma Bambara

"THIS YOUR BEHAVIOR IS IRELEVANT AND CROSPOLOS CARACTER" - Madam Clarrise Keita.

"you must speak beter because we dont train mad people in this company." - Incredible Self-Baiting Pastor Joe
View user's profileSend private messageSend e-mail
Scam Patroller
Baiting Guru


Joined: 08 Jul 2004
Posts: 11852
Location: UK


PostPosted: Wed Jul 16, 2008 9:16 pm Reply with quoteBack to top

@ Tandenberg, well done on the weight loss so far, I assume you are in somewhere like Iraq? The heat out there must be a real killer when exercising, I know I couldn't do anything in that heat apart from lie down, keep it up mate, I'm sure the weight will drop off easily during your 10 months out there that you have left.

@ Wright B Hindyou, I don't usually check my pulse when I'm out riding, but I did today for your benefit, it was at 144 beats per minute during the ride when i stopped to check it. Apparently, it's best to exercise at around 85% of your maximum heart rate, there is a way to work that out, saw it on a mountain bike forum I'm a member off, it's something like maximum heart rate, minus your age, something like that, I'll try and find the post and get the correct details.

The cycling gods blessed me with some good weather today, nice low winds for a change, I made the most of it and rode to the foot of the South Downs Way in Eastbourne, then back to Pevensey, did my loop around Hooe and back to Pevensey, then home to St Leonards, I think I'll give my usual night ride a miss tonight Very Happy, log for today:

Jul 16th

Top speed 30.7 mph (cycle path hill)
Avg speed = 14.4 mph
Distance = 50.45 miles
Time 03:28:49

Pulse before ride = 78 bpm's
Pulse after ride = 100 bpm's 9:33pm
Pulse 10 minutes later = 86 bpm's 9:43pm
Pulse 20 minutes later = 88 bpm's 9:53pm
Pulse 60 minutes later = 84 bpm's 10:33pm

Total miles ridden = 1416.26

[edit]

@ Wright B Hindyou, this is the post I was thinking of:

Quote:
Just keep yourself below a maximum of 80-85i sh % of your capability (Max heat rate = 220 bpm - your age. I'm 29 so for me it's 191 bpm x 85% = 162 bpm) If you've got a heart rate monitor this will be a lot easier to judge. But as a rule of thumb you should always be able to jump up a notch if needs be like sprinting up to traffic lights before they go red!

You can go all out on at least one ride a week, but 80-85% is a good level to build your fitness up without burning out! (Oh, and eat LOADS of fresh fruit and veg and cut out any junk! You'll feel better for it!)

If you start to get a sick feeling then you're pretty much at your 100% VO2 MAX level (the level where your body physically can't get any more oxygen into your blood (Max Volume of Oxygen)) and you're running on full boost!!!

1 in 3 days is good for a rest day or just very light cycling.


Also this one:

Quote:
I think the key to this is monitoring your heart rate and ensuring you are training in the right zones. If you bomb along at 75+% you will be constantly depleting your carbs stored in your muscles and then will want to eat crap when you finish to make you feel better.

The danger being that when you first get that sugar spike you will over eat as it is so addictive.

LSD = long slow distances in your 60% zone - rides of an hour plus - to train your body to use fat and not your carbs and then not eating the junk food at the end will make a difference.

Interval training and some hill work will ensure you don't loose your speed fitness too.

I am doing quite well on all this except the not eating junk food bit, sugar is so addictive it is very very hard.

_________________
Pith Helmet 10 Safari Safari Safari Safari Safari Safari Safari Safari Suitcase
40x Nigeria 4x South Africa 2x Ghana 2x Benin 10x Ivory Coast 34x United Kingdom 17x United States 9x Spain 1x Belgium 1x 6x European Union 4x Canada 1x New Zealand 6x Netherlands 1x pyramid 23x Cellphone Jolly Roger
Vcamera YMCA Vcamera Summer Holdiay + Bus Hijack

www.scamwarners.com - www.scam-info-links.info - www.aa419.org - The Numpties Gallery

Last edited by Scam Patroller on Wed Jul 16, 2008 10:31 pm; edited 1 time in total
View user's profileSend private message
tandenberg
Not quite a Newb


Joined: 05 May 2008
Posts: 45
Location: Somewhere over the rainbow...


PostPosted: Wed Jul 16, 2008 10:13 pm Reply with quoteBack to top

Connie L. Gus wrote:
A garage or boot sale?

Not in Baghdad Smile
Connie L. Gus wrote:
The secret to losing weight is to eat sensibly and work off more calories than you are taking in.

Ya I cut my diet down to about 1300 calories a day, eating 5 small meals a day. I've also been trying to stay away from processed foods, but since I only have to eat what the military feeds me, it's nearly impossible. The diet, mixed in with all the different activities, has been working wonders, albeit one pound at a time.
View user's profileSend private messageAIM AddressSkype Name
Display posts from previous:      
Post new topicReply to topic


 Jump to:   



View next topic
View previous topic
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum



E-Mail Header Analysis


All Content © 2003 - 419Eater.com
Powered by phpBB © 2001, 2002 phpBB Group :S5: FI Theme :: All times are GMT